Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 154, NWS Jackson, KY

October 7, 2014Bath County, Menifee County, Montgomery County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Oct 7, 2014, 8:35 PM EDT for Bath County, Menifee County, Montgomery County, Kentucky. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 7, 2014, 8:35 PM EDT (00:35 UTC)
Expired
Oct 7, 2014, 9:30 PM EDT
In force
55 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Bath County, KY, Menifee County, KY, Montgomery County, KY

The radar

The Jackson,KY radar (KJKL), 51 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 7, 8:50 PM EDTHAIL 1Mount Sterling, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 7, 2:02 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

289 
WUUS53 KJKL 080035
SVRJKL
KYC011-165-173-080130-
/O.NEW.KJKL.SV.W.0154.141008T0035Z-141008T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
835 PM EDT TUE OCT 7 2014

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
  MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
  MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 930 PM EDT

* AT 833 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
  OF NORTH MIDDLETOWN...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT STERLING...FRENCHBURG...SIDEVIEW...GRASSY LICK...WADES
  MILL...KLONDIKE...JUDY...PREWITT...STOOPS...EWINGTON...LEVEE...
  GATEWOODS STATION...CAMARGO...COONS STATION...HOWARDS MILL...
  STEPSTONE...UPPER SPENCER...LOWER SPENCER...OGGS STATION AND PEELED
  OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3805 8347 3803 8348 3803 8344 3795 8344
      3790 8349 3786 8350 3782 8354 3782 8359
      3785 8367 3792 8376 3790 8382 3796 8400
      3812 8408 3815 8404
TIME...MOT...LOC 0035Z 284DEG 47KT 3809 8416

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

KAS
2 follow-up statements
989 
WWUS53 KJKL 080119
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
919 PM EDT TUE OCT 7 2014

KYC011-080129-
/O.CAN.KJKL.SV.W.0154.000000T0000Z-141008T0130Z/
BATH KY-
919 PM EDT TUE OCT 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BATH COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3795 8344 3790 8349 3786 8350 3783 8353
      3782 8359 3785 8367 3792 8376 3790 8380
      3790 8383 3795 8398 3798 8400 3798 8363
      3800 8344
TIME...MOT...LOC 0119Z 292DEG 42KT 3791 8353

$$

KYC165-173-080130-
/O.CON.KJKL.SV.W.0154.000000T0000Z-141008T0130Z/
MENIFEE KY-MONTGOMERY KY-
919 PM EDT TUE OCT 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MONTGOMERY AND MENIFEE COUNTIES UNTIL 930 PM EDT...

AT 916 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARIBA...AND
MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WELLINGTON...POMEROYTON...KOREA...DAN...STOLL AND ARTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3795 8344 3790 8349 3786 8350 3783 8353
      3782 8359 3785 8367 3792 8376 3790 8380
      3790 8383 3795 8398 3798 8400 3798 8363
      3800 8344
TIME...MOT...LOC 0119Z 292DEG 42KT 3791 8353

HAIL...1.00IN
WIND...60MPH

$$

KAS
235 
WWUS53 KJKL 080128
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
928 PM EDT TUE OCT 7 2014

KYC165-173-080138-
/O.EXP.KJKL.SV.W.0154.000000T0000Z-141008T0130Z/
MENIFEE KY-MONTGOMERY KY-
928 PM EDT TUE OCT 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTGOMERY AND
MENIFEE COUNTIES WILL EXPIRE AT 930 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 11 PM EDT.

LAT...LON 3795 8344 3790 8349 3786 8350 3783 8353
      3782 8359 3785 8367 3792 8376 3790 8380
      3790 8383 3795 8398 3798 8400 3798 8363
      3800 8344
TIME...MOT...LOC 0128Z 292DEG 42KT 3786 8341

$$

PELTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 8:25 PM EDT, 10 minutes earlier.

Area forecast discussion, Oct 7, 8:25 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
825 PM EDT TUE OCT 7 2014

.UPDATE...
ISSUED AT 825 PM EDT TUE OCT 7 2014

THE TRAIN OF SEVERE STORMS AND SUPERCELLS CONTINUES TO ROLL EAST
THROUGH NORTHERN KENTUCKY. AS SUCH HAVE EXTENDED THE TORNADO WATCH
THROUGH 11 PM PER CONVERSATION WITH SPC AND NEIGHBORS. HAVE SET UP
THE GRIDS TO REFLECT THESE CHANGES AND THE GRIDS HAVE BEEN ISSUED.
UPDATED ZONES AND HWO OUT SHORTLY.

UPDATE ISSUED AT 435 PM EDT TUE OCT 7 2014

UPDATED THE FORECAST TO EXTEND THE TORNADO WATCH A COUPLE OF COUNTIES
SOUTH. THIS WAS MAINLY TO DEAL WITH THE DEVELOPING LINEAR CELLS JUST
OUTSIDE OF ROCKCASTLE COUNTY. THE WCN HAS BEEN ISSUED ALONG WITH
UPDATED GRIDS AND ZONES. HWO TO FOLLOW.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 350 PM EDT TUE OCT 7 2014

18Z SFC ANALYSIS SHOWS THE COLD FRONT ASSOCIATED WITH A DEEP AREA OF
LOW PRESSURE MOVING CLOSER TO THE AREA. THE WIND FIELD AHEAD OF THIS
FRONT IS VERY FAVORABLE FOR ROTATING STORMS WITH A MID LEVEL SPEED
MAX MOVING INTO THE OHIO VALLEY. THIS...COMBINED WITH A SURGE OF
MOIST AND UNSTABLE AIR INTO THE REGION...HAS RESULTED IN A THREAT FOR
SUPERCELLS AND THEIR SEVERE WEATHER ATTRIBUTES ACROSS THE NORTHERN
TWO THIRDS OF THE AREA...WHERE A TORNADO WATCH IS IN EFFECT. ON
RADAR...A VERY STRONG/SEVERE CLUSTER OF STORMS IS NOW TRACKING
THROUGH THE WATCH AREA TOWARD EAST KENTUCKY AND WILL MOVE ACROSS THE
JKL CWA BETWEEN 4:30 AND 6 PM...MAINLY ALONG AND NORTH OF THE
MOUNTAIN PARKWAY. ADDITIONAL STORMS WILL BE POSSIBLE AFTER THIS
INITIAL BATCH OF STORMS PASS. A CLEARING OF THE LOWER CLOUDS IN THE
WAKE OF THE EARLIER SHOWERS AND STORMS IS BRINGING TEMPERATURES UP
INTO THE 60S AND 70S THROUGH THE AREA ALONG WITH SOUTHWEST WINDS OF
10 TO 20 KTS AND GUSTS TO 25 KTS.

THE MODELS ARE IN GOOD AGREEMENT ALOFT WITH THE LARGE AND DEEP UPPER
LOW SPINNING NORTH OF THE MIDWEST AND ITS ATTENDANT ENERGY PACKET
RACING THROUGH THE SOUTHERN OHIO VALLEY THIS EVENING. THIS NODE OF
THE UPPER LOW THEN LIFTS TO THE NORTHEAST ALLOWING FOR DECENT HEIGHT
RISES IN ITS WAKE. THE ECMWF AND GEM ARE A VIRTUAL MATCH WITH THEIR
FLATTENING OF THE PATTERN DURING THE DAY THURSDAY. LATER THAT NIGHT
AN OPENING TROUGH OVER THE FOUR CORNER/S REGION WILL SEND MORE ENERGY
THIS WAY IN THE FAST FLOW LEADING RIGHT INTO KENTUCKY. FOR THE MOST
PART...USED A BLEND OF THE MODELS WITH A LEAN TOWARD THE HRRR AND
NAM12 FOR THE NEAR TERM.

SENSIBLE WEATHER WILL FEATURE A STORMY EVENING FOR AT LEAST THE
NORTHERN PARTS OF EASTERN KENTUCKY. SCATTERED SHOWERS AND A FEW
THUNDERSTORMS CAN BE EXPECTED FOR THE REST OF THE AREA INTO THE
EVENING. THE STORMS WILL MOVE OFF BY LATE EVENING AND CONDITIONS WILL
IMPROVE OVERNIGHT WITH ANOTHER COOL NIGHT ON TAP. FOR WEDNESDAY...
HIGH PRESSURE WILL GIVE US ONE SOLID DAY OF DRY WEATHER WITH PARTLY
CLOUDY SKIES. HOWEVER...THE FRONT THAT PUSHES OFF TO THE SOUTH
TONIGHT WILL START TO COME BACK AS A WARM FRONT ON WEDNESDAY NIGHT
WITH SHOWERS AND THUNDERSTORMS POSSIBLE BY DAWN IN BOTH THE NORTHERN
PARTS OF THE AREA AND ALSO ALONG THE TENNESSEE BORDER.

USED THE CONSSHORT AS A STARTING POINT FOR THE T/TD/WIND GRIDS
THROUGH THE FIRST 18-24 HOURS BEFORE GOING WITH THE SUPERBLEND
THEREAFTER. DID MAKE SOME ADJUSTMENTS TO THE LOWS TONIGHT AND
WEDNESDAY NIGHT TO ACCOUNT FOR TERRAIN EFFECTS. AS FOR POPS...ENDED
UP MORE SIMILAR TO THE WETTER MET NUMBERS TONIGHT AND AGAIN WEDNESDAY
NIGHT.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 330 PM EDT TUE OCT 7 2014

THE EXTENDED FORECAST PERIOD BEGINS ON THURSDAY WITH THE BROAD
CLOSED UPPER LOW OVER THE NORTHEASTERN CANADIAN MARITIMES AND SLOWLY
SHIFTING EAST. MEANWHILE DURING THIS TIME...A RIDGE RESIDES OVER THE
NORTHWEST CONUS WITH A CLOSED LOW BEING THE REMNANTS OF TROPICAL
STORM SIMON MOVING OVER THE FOUR CORNERS REGION AND MOVING INTO THE
CENTRAL PLAINS. BY THE WEEKEND...A STRONG JET STREAK DIVES OUT OF
THE NORTHERN ROCKIES AND INTO THE CENTRAL PLAINS AS A TROUGH DEEPENS
FURTHER WITH THE REMNANTS OF SIMON MOVING THROUGH THE BASE OF THE
TROUGH AND INTO THE MID MS RIVER VALLEY. THE MODELS HAVE SEEM TO
COME INTO AGREEMENT WITH THIS SCENARIO AS WELL AS THE SUPER BLEND
MODEL...AT LEAST THROUGH THE WEEKEND. THE SUPER BLEND GAVE A
CONSENSUS OF LIKELY POPS THROUGH THE WEEKEND SO KEPT THIS SOLUTION
IN THE FORECAST.

FOR DETAILS IN THE LOWER LEVELS...AN EXITING FRONT BECOMES STALLED
AND ORIENTED WEST TO EAST ALONG THE TN VALLEY AND INTO KY DURING THE
THURSDAY THROUGH SUNDAY PERIOD DUE TO STRONG RIDGING ALONG THE EAST
COAST. THIS SETS UP A SCENARIO WHERE NUMEROUS WAVES MOVE ALONG THIS
BOUNDARY PROVIDING RAIN CHANCES EVERYDAY DURING THE EXTENDED. THIS
BEING A MORE SPRING LIKE PATTERN OCCURRING THIS TIME OF YEAR WITH
VEGETATION ON THE DECLINE COULD MAKE FOR A CONCERN FOR FLOODING IN
THE EXTENDED. WITH THE REMNANTS OF SIMON...THE INFLUX OF GULF
MOISTURE AND AN ACTIVE JET FOR UPPER LEVEL SUPPORT THE INGREDIENTS
MAY BE AVAILABLE FOR THIS EVENT. A FEW DETAILS WILL NEED TO BE
IRONED OUT...ESPECIALLY WITH THE MODELS HANDLING A TRANSITION IN THE
PATTERN BUT THIS SCENARIO WILL NEED TO BE MONITORED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 815 PM EDT TUE OCT 7 2014

SEVERE AND POTENTIALLY TORNADIC SUPERCELLS CONTINUE TO ROLL EAST
THROUGH THE AREA JUST NORTH OF JACKSON. WITH THESE...IFR AND MVFR
CONDITIONS WILL BE COMMON WITH BRIEF TIMES OF VLIFR ALONG WITH GUSTY
WINDS UP TO 40 KTS. OTHERWISE...SOUTH OF THIS LINE THINGS WILL BE
QUIETER AND EVERYWHERE CIGS WILL START TO CLEAR UP AFTER 06Z WITH A
MOSTLY SUNNY DAY EXPECTED ON WEDNESDAY AND WINDS SWITCHING TO THE
WEST AT 5 TO 10 KTS. WITH THE WINDS STILL ROARING OFF THE GROUND HAVE
ADDED A LLWS REMARK TO THE TAFS THROUGH 04Z.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GREIF
SHORT TERM...GREIF
LONG TERM...SHALLENBERGER
AVIATION...GREIF
Hazardous weather outlook, Oct 7, 8:30 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
830 PM EDT TUE OCT 7 2014

KYZ044-050>052-058>060-068-069-079-080-104-106>120-090330-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-
LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...SANDY HOOK...
WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...
HYDEN...WHITESBURG...INEZ...PIKEVILLE
830 PM EDT TUE OCT 7 2014

...TORNADO WATCH 523 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL AFFECT MANY LOCATIONS ACROSS EASTERN KENTUCKY
THROUGH THE REST OF THE EVENING. SOME STORMS COULD BE SEVERE
PRODUCING LOCALLY HEAVY RAINFALL AND PLENTY OF SMALL HAIL WITH A FEW
LARGE STONES POSSIBLE. IN ADDITION...DAMAGING WIND GUSTS AND FREQUENT
CLOUD TO GROUND LIGHTNING COULD ACCOMPANY ANY STRONG STORM. AN
ISOLATED TORNADO WILL BE POSSIBLE FROM THE STRONGEST STORMS.

MINOR FLOODING OF LOW LYING AREAS MAY ALSO OCCUR WHERE THUNDERSTORMS
MOVE REPEATEDLY ACROSS THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH MONDAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...WIND
DAMAGE...OR HAIL TO THE JACKSON WEATHER OFFICE THROUGH THIS EVENING.

KYZ083>088-090330-
WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
INCLUDING THE CITIES OF...MONTICELLO...WHITLEY CITY...CORBIN...
WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN
830 PM EDT TUE OCT 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS MAY DEVELOP AND HIT SOUTHERN PARTS OF EAST KENTUCKY.
SOME STORMS COULD BE STRONG PRODUCING LOCALLY HEAVY RAINFALL...SMALL
HAIL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING COULD ACCOMPANY
ANY STRONG STORM.

ISOLATED MINOR FLOODING OF LOW LYING AREAS MAY ALSO OCCUR WHERE
THUNDERSTORMS MOVE REPEATEDLY ACROSS THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH MONDAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...WIND
DAMAGE...OR HAIL TO THE JACKSON WEATHER OFFICE THROUGH THIS EVENING.

AR/GREIF

In the hours before

Local storm report, Oct 7, 7:46 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
746 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             OWINGSVILLE             38.14N 83.76W
10/07/2014  M0.75 INCH       BATH               KY   TRAINED SPOTTER

&&

DSTAMPER
Local storm report, Oct 7, 8:10 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
810 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             3 WNW WEST LIBERTY      37.93N 83.32W
10/07/2014  M1.00 INCH       MORGAN             KY   NWS EMPLOYEE

&&

JMWIX
Local storm report, Oct 7, 8:19 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
819 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             MOUNT STERLING          38.06N 83.95W
10/07/2014  E1.00 INCH       MONTGOMERY         KY   PUBLIC

&&

ABE
Local storm report, Oct 7, 8:22 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
822 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             MOUNT STERLING          38.06N 83.95W
10/07/2014  E1.75 INCH       MONTGOMERY         KY   PUBLIC

&&

DSTAMPER
Local storm report, Oct 7, 8:31 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
831 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             MEANS                   37.95N 83.76W
10/07/2014  M0.25 INCH       MENIFEE            KY   TRAINED SPOTTER

&&

DSTAMPER
Local storm report, Oct 7, 8:35 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
835 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             3 NE JEFFERSONVILLE     38.00N 83.79W
10/07/2014  E1.25 INCH       MONTGOMERY         KY   NWS EMPLOYEE

&&

DSTAMPER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 8:03 PM EDTTornado WarningJKLMenifee, Montgomery27 min
Oct 7, 8:07 PM EDTTornado WarningJKLJohnson, Magoffin, Morgan53 min
Oct 7, 8:23 PM EDTTornado WarningJKLMenifee, Montgomery, Morgan, Wolfe37 min
Oct 7, 8:25 PM EDTAreal Flood AdvisoryJKLBath, Elliott, Fleming, Morgan, Rowan4 hr
Oct 7, 8:29 PM EDTSevere Thunderstorm WarningJKLJohnson, Martin46 min
Oct 7, 8:37 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Magoffin, Menifee, Morgan53 min
Oct 7, 8:41 PM EDTTornado WarningJKLBath, Menifee, Montgomery34 min
Oct 7, 8:47 PM EDTTornado WarningJKLMartin13 min
Oct 7, 8:56 PM EDTTornado WarningJKLFloyd, Johnson, Magoffin, Morgan34 min
Oct 7, 9:14 PM EDTSpecial Weather StatementJKLMartin31 min
Oct 7, 9:21 PM EDTSpecial Weather StatementJKLMenifee, Powell24 min
Oct 7, 9:27 PM EDTTornado WarningJKLFloyd, Johnson, Martin18 min
Oct 7, 9:38 PM EDTSpecial Weather StatementJKLJohnson, Magoffin, Morgan22 min
Oct 7, 9:44 PM EDTSpecial Weather StatementJKLMartin31 min
Oct 7, 9:47 PM EDTSpecial Weather StatementJKLMagoffin, Wolfe28 min
Oct 7, 9:56 PM EDTSpecial Weather StatementJKLJohnson, Martin49 min
Oct 7, 10:01 PM EDTSpecial Weather StatementJKLMagoffin29 min
Oct 7, 10:08 PM EDTAreal Flood AdvisoryJKLEstill, Floyd, Johnson, Magoffin, Martin, Menifee and 5 more3 hr
Oct 7, 10:19 PM EDTSpecial Weather StatementJKLFloyd, Magoffin26 min
Oct 7, 10:25 PM EDTSpecial Weather StatementJKLMartin35 min
Oct 7, 10:31 PM EDTSpecial Weather StatementJKLEstill, Lee, Powell, Wolfe29 min
Oct 7, 10:35 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin, Pike18 min
Oct 7, 10:59 PM EDTSpecial Weather StatementJKLPike31 min
Oct 7, 11:06 PM EDTSpecial Weather StatementJKLFloyd, Magoffin24 min
Oct 7, 11:21 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Magoffin, Pike, Wolfe2 hr
Oct 7, 11:31 PM EDTFlash Flood WarningJKLBreathitt, Floyd, Magoffin, Pike4 hr
Oct 7, 11:45 PM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Jackson, Knott, Laurel, Leslie and 4 more3 hr
Oct 7, 11:50 PM EDTSpecial Weather StatementJKLClay, Laurel40 min
Oct 8, 12:14 AM EDTSpecial Weather StatementJKLLaurel31 min
Oct 8, 12:21 AM EDTAreal Flood AdvisoryJKLClay, Laurel, Leslie, Perry, Pulaski3 hr
Oct 8, 12:31 AM EDTFlash Flood WarningJKLClay, Knox, Laurel, Pulaski, Rockcastle4 hr
Oct 8, 12:44 AM EDTAreal Flood AdvisoryJKLFloyd, Harlan, Knott, Leslie, Letcher, Perry and 1 more2 hr
Oct 8, 12:52 AM EDTSpecial Weather StatementJKLHarlan53 min
Oct 8, 1:33 AM EDTAreal Flood AdvisoryJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 1 more2 hr
Oct 8, 1:34 AM EDTSpecial Weather StatementJKLHarlan26 min
Oct 8, 2:11 AM EDTSpecial Weather StatementJKLMcCreary49 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.